# SDR USAA990500

- Difficulty date: June 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48114
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Radial
- Condition: Cracked
- Location: Fuselage
- Part time: 49,008 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-4 CHECK, FOUND .5 INCH CRACK AT NR 2 RADIAL, APBH RIGHT SIDE, OUTBOARD END.  COMPLETED CLIP REPAIR PER TYPICAL REPAIR 53-10-22.  (M)
